African Diaspora Journal of Mathematics

Hammerstein Equations with Lipschitz and Strongly Monotone Mappings in Classical Banach spaces

C. Diop, T. M. M. Sow, N. Djitte, and C. E. Chidume

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $E$ be a Banach space either $l_p$ or $L_p$ or $W^{m,p}$, $1 < p < \infty$, with dual $E^*$, and let $F :E\mapsto E^*$, $K: E^*\mapsto E $ be Lipschitz and strongly monotone mappings with $D(K)=R(F)=E^*$. Assume that the Hammerstein equation $u+KFu=0$ has a unique solution $\bar u$. For given $u_1\in E$ and $v_1\in E^*$, let $\{u_n\}$ and $\{v_n\}$ be sequences generated iteratively by: $u_{n+1} = J^{-1}(Ju_n -\lambda(Fu_n-v_n)),\,\,\,n\geq 1$ and $v_{n+1} = J(J^{-1}v_n-\lambda(Kv_n+u_n)),\,\,\,n\geq 1$, where $J$ is the duality mapping from $E$ into $E^*$ and $\lambda$ is a positive real number in $(0,1)$ satisfying suitable conditions. Then it is proved that the sequence $\{u_n\}$ converges strongly to $\bar u$, the sequence $\{v_n\}$ converges strongly to $\bar v$, with $\bar{v}= F\bar{u}.$ Furthermore, our technique of proof is of independent interest.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 20, Number 2 (2017), 1-15.

First available in Project Euclid: 17 May 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H04: Set-valued operators [See also 28B20, 54C60, 58C06] 47H06: Accretive operators, dissipative operators, etc. 47H15 47H17 47J25: Iterative procedures [See also 65J15]

Strongly monotone mappings Lipschitz maps iterative algorithm duality mappings Hammerstein Equations


Diop, C.; Sow, T. M. M.; Djitte, N.; Chidume, C. E. Hammerstein Equations with Lipschitz and Strongly Monotone Mappings in Classical Banach spaces. Afr. Diaspora J. Math. (N.S.) 20 (2017), no. 2, 1--15.

Export citation